# SDR CALA2023120103514

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 28,032 hours, 10,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 1b
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B FLOOR PROXIMITY EMERGENCY LIGHT INOP. FOUND BROKEN WIRE 2 IN HARNESS, SPLICED  WIRE IAW SWP 20-30-12 7.C , OPS CHECKS GOOD REF 33-51-00-710-801
